# SDR SIMA990283

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4650000043
- Condition: Corroded
- Location: Bs 638-686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION SEAT TRACK BL 0 TO STATION 638-686 WAS FOUND CORRODED.  CUT OUT 47.5 INCH SECTION OF SEAT TRACK DEBURRED, ALODINE, PRIMERED, AND PAINTED EDGES.  FABRICATED A 47.5 INCH LONG EXTRUSION OF 4650000-043 SHPAL 7075-T76511.  FABRICATED A 15 INCH U-BEAM OF PLAL-7075-T7351 MATERIAL, DEBURRED, ALODINE, AND PAINTED.  POSITIONED REPAIR BEAM INSIDE EXISTING TRACK AND INSTALLED IN AIRCRAFT.  REPAIR DONE IAW SAAB SRM 53-70-60 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
